Recently I found what feels like a nodule behind my left nipple. It is tender and hurts sometimes during the day. I am on BI/PRO 0.75/90 mg troche. I am scheduled for a mammogram this month. My sister was on the same med and was diagnosed with breast cancer last month. She has since had a lumpectomy. We have no other history of breast cancer in the family. Could this be caused by the bioidenticals? Does this sound like a possible cancer? Thanks.
Anything is possible which I'm sure you know but there is no way to even venture a guess. The results of your Mammogram will give you the answers you seek regarding the nodule you describe. Although family history is a factor it only represents a small percentage of all Breast Cancer cases that are diagnosed. The medication you and your Sister are on may also be a factor of course. Keep us posted when you get the results of your Mammogram. Regards ...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.